# SDR MWEA010475

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 49122621
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OFF CENTER HOLES ON LONGERON 1 JUST FORWARD OF STATION 229 COMMON TO LONGERON SPLICE ASSEMBLY.  --  REMOVED DAMAGED SECTION OF LONGERON, LOCATED AND DRILLED HOLES IN NEW SECTION OF LONGERON, INSTALLED LONGERON AND SPLICE.
